# SDR AALA202111294268

- Difficulty date: November 17, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737*
- Aircraft serial: 29559
- Aircraft time: 35,481 hours, 14,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 147A5710U1
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF Z ANGLE AT STA 992 AND STR 17L BETWEEN LBL 37 AND LBL 44, MEASURING L=1.0 IN, W=1.0 IN, D=0.025 IN. REPLACED Z ANGLE WITH NEW IAW AARD 51-00-05-1, DRAWING #147A5700, AND SRM 51-40-02.
